For the past several months I have been experiencing pain in my back and pelvic area. It feels like a throbbing kind of pain and it quickly goes away with a motrin. However, it returns next day. So far, I have had a pelvic/abdominal CT scan, a MRI of the Lumbar spine, a pelvic/abdominal ultrasound and everything is ok. I am wondering is this could be a long term effect from the pelvic radiation from treatment. Has anyone else experienced anything similar to this? Any treatment recommendations. My doctors can't figure out where the pain is coming from.
At least you have no evidence of recurrence or metastases, as per your test results, so I hope that gives you some peace of mind. I would ask your doctors about the possibility of adhesions. I wish you all the best as you try to figure out the source of your pain.
That is very interesting about the veins in your pelvic area. I've never heard of such a thing. I will be interested in knowing if your CR doctor believes that this is the cause of your pain and what kind of treatment might be available. From your description of the pain, it does not sound like what I experienced when I have had the intestinal blockages. However, it does sound the same as I had when my rad onc told me it was most likely scar tissue forming. I have come to the conclusion that some people scar more easily than others--on the outside and the inside. I am one of those unlucky ones and perhaps you are as well. If so, this could explain your scan results, including the "thickening" of the anal wall. Please let me know what you find out from your doctor. I wish you all the very best.